Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Fungal infections
|Legasy - Wed Dec 09, 2009 3:33 pm||
I have this fungi infection between my lower lip and chin. I got it about 4 years ago for the first time and it got to the point where the surface was rough. After a certain medication which I do not remember, it went away. It came back in May and I was prescribed Lotrisone. It went away shortly. Keep in mind that sometimes I forgot to apply in the nights. It started coming back for about 3 weeks now. At first I tried the lotrisone while forgetting to apply on some nights. The progression slowed but did not stop. I gave up on the lotrisone 5 days ago and the infection increased rapidly to the level that I am use to before I go to the doctor. Is it possible that it has become resistant to the lotrisone, if so what else can I try?
|Dr.M.jagesh kamath - Sat Dec 12, 2009 3:08 am||
Hello,The condition you are reffering to may not be fungus but seborrheic dermatitis,a dandruff based condition.This is due to an internal diathesis and we are not sure why it occurs in some, and recurrent too.The cortisone component would has given you relief.Ketoconazole cremes does help but best confirmed and prescribed.Vitamin suppliments are also prescribed.Appication of cortisone for long term is not advisable.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.